MathSciNet Relay Station
MathSciNet bibliographic data
MR1126901 (92k:33004) 33C10
Apelblat, Alexander Integral representation of Kelvin functions and their derivatives with respect to the order. Z. Angew. Math. Phys. 42 (1991), no. 5, 708–714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement